Stability of markovian jump generalized neural networks with interval time-varying delays

Full text for this resource is not available from the Research Repository.

Saravanakumar, R, Syed Ali, M, Ahn, CK, Karimi, HR and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Stability of markovian jump generalized neural networks with interval time-varying delays. IEEE Transactions on Neural Networks and Learning Systems, 28 (8). 1840 - 1850. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36458
DOI https://doi.org/10.1109/TNNLS.2016.2552491
Official URL https://ieeexplore.ieee.org/document/7466838/
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords bidirectional associative memory; interval time-varying delay signal
Citations in Scopus 99 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login